# SDR 5BSR2016FA0000051

- Difficulty date: January 18, 2016
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N555EH
- Make and model: Lear 60LEAR
- Aircraft serial: 236
- Engine: Pwa PW305A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q2
- Condition: Failed
- Location: Left
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE LT ENGINE COWLING WAS OPENED.  TROUBLESHOOTING REVEALED THE STARTER/GENERATOR, PN 400SG138Q-2, CASING SHOWED SIGNS OF EXTERNAL MECHANICAL DISTRESS WITH MELTED METAL PARTS IN LOWER COWLING.  ALSO FOUND FUEL LINE, PN 30B2122, FROM FUEL FLOW TRANSMITTER TO PRESSURIZATION AND DUMP VALVE CRACKED AND SEPARATED AT B-NUT ALLOWING FUEL TO LEAK INTO THE LOWER COWLING AREA.
